×

Found 94 Documents (Results 1–94)

100
MathJax

Time scales and exponential trend to equilibrium: Gaussian model problems. (English) Zbl 1442.82024

Giacomin, Giambattista (ed.) et al., Stochastic dynamics out of equilibrium. Lecture notes from the IHP trimester, Institut Henri Poincaré (IHP), Paris, France, April – July, 2017. Cham: Springer. Springer Proc. Math. Stat. 282, 391-410 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Simulation and inference for stochastic processes with YUIMA. A comprehensive R framework for SDEs and other stochastic processes. (English) Zbl 1458.60004

Use R!. Cham: Springer (ISBN 978-3-319-55567-6/pbk; 978-3-319-55569-0/ebook). xiii, 268 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process. (English. Ukrainian original) Zbl 1326.60037

Theory Probab. Math. Stat. 90, 23-41 (2015); translation from Teor. Jmovirn. Mat. Stat. 90, 22–38 (2014).
MSC:  60F17 60J60 60J55
PDF BibTeX XML Cite
Full Text: DOI

Functionals of multidimensional diffusions with applications to finance. (English) Zbl 1401.60001

Bocconi & Springer Series 5. Cham: Springer; Milano: Bocconi University Press (ISBN 978-3-319-00746-5/hbk; 978-3-319-00747-2/ebook). xxiii, 425 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

A review of some recent results on Malliavin calculus and its applications. (English) Zbl 1181.91354

Albrecher, Hansjörg (ed.) et al., Advanced financial modelling. Berlin: Walter de Gruyter (ISBN 978-3-11-021313-3/hbk; 978-3-11-021314-0/ebook). Radon Series on Computational and Applied Mathematics 8, 275-301 (2009).
PDF BibTeX XML Cite

Modeling convection-diffusion processes based on a multidimensional integro-differential equation with degenerate parabolicity. (English. Russian original) Zbl 1182.65198

Cybern. Syst. Anal. 45, No. 2, 232-244 (2009); translation from Kibern. Sist. Anal. 2009, No. 2, 83-96 (2009).
MSC:  65R20 45K05
PDF BibTeX XML Cite
Full Text: DOI

Stochastic equations through the eye of the physicist. Basic concepts, exact results and asymptotic approximations. (English) Zbl 1090.82002

Amsterdam: Elsevier (ISBN 0-444-51797-9/hbk). xviii, 538 p. (2005).
PDF BibTeX XML Cite
Full Text: Link

Some aspects of random shapes. (English) Zbl 0949.60029

Althöfer, Ingo (ed.) et al., Numbers, information and complexity. Dedicated to Rudolf Ahlswede on the occasion of his 60th birthday. Dordrecht: Kluwer Academic Publishers. 517-523 (2000).
MSC:  60D05
PDF BibTeX XML Cite

On the number of crossings of an elastic absorbing membrane on a hyperplane by a Brownian motion. (English. Ukrainian original) Zbl 0928.60060

Theory Probab. Math. Stat. 56, 67-80 (1998); translation from Teor. Jmovirn. Mat. Stat. 56, 67-80 (1997).
MSC:  60J60 60J65
PDF BibTeX XML Cite

Some limit theorems in batch allocation scheme with random levels defined by an allocation scheme. (English) Zbl 0810.60019

Kolchin, V. F. (ed.) et al., Probabilistic methods in discrete mathematics. Proceedings of the third Petrozavodsk conference. Petrozavodsk (Russia), May 11-16, 1992. Moskva: TVP. Prog. Pure & Appl. Discret. Math. 1, 428-436 (1993).
MSC:  60F05 60C05
PDF BibTeX XML Cite

A theorem on convergence to diffusion processes. Diffusion approximation of a queueing process in a network with a single server. (English. Russian original) Zbl 0809.60086

Russ. Acad. Sci., Dokl., Math. 47, No. 3, 374-377 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 330, No. 1, 17-19 (1993).
MSC:  60J60 60K25 90B22
PDF BibTeX XML Cite

Local limit theorems on the convergence of Markov chains to diffusion processes. (English. Russian original) Zbl 0669.60075

J. Sov. Math. 38, No. 6, 2327-2335 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 277-292 (1986).
Reviewer: D.Ramachandran
MSC:  60J60 60F99 60J10
PDF BibTeX XML Cite
Full Text: DOI

Equations for Shannon information on transmission of Markov diffusion signals through channels with memory. (English. Russian original) Zbl 0628.94004

Probl. Inf. Transm. 23, No. 1-2, 11-21 (1987); translation from Probl. Peredachi Inf. 23, No. 1, 16-27 (1987).
MSC:  94A15 60J60
PDF BibTeX XML Cite

Amount of information in problems of filtering the components of Markov processes. (English. Russian original) Zbl 0528.94008

Autom. Remote Control 44, No. 7, 899-907 (1983); translation from Avtom. Telemekh. 1983, No. 7, 87-96 (1983).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification